# SDR YENA2025022500191

- Difficulty date: February 23, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N956JT
- Make and model: Airbus A321-231
- Aircraft serial: 06791
- Aircraft time: 33,371 hours, 10,602 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DLT#881, JFK-UVF. 'AT AROUND 11,000 FEET IN FLIGHT REPORTED A SWEET SMELL SIMILAR TO DE-ICE FLUID.THE ODOR/FUME CONTINUED TILL AROUND 3000 FEET.THE ODOR WAS MOMENTARILY DETECTED IN THE COCKPIT AS WELL.INFLIGHT SAID THE ODOR WAS STRONGEST IN THE AFT CABIN BUT DETECTED THROUGHOUT; PERFORMED INFO NOTICE 2017-T015 J.NO ODOR PRESENT AFTER PACKS RUN.NO HISTORY IN OVER 30 DAYS.COMP-LIED WITH INFONOTICE 2017-T015 SECTION A ISOLATED FAULT TO TYPE 10 (A) 1.C PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-085-D.AIRCRAFT IS OK FOR SERVICE.MCC NOTIFIED.'
